Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have chest tightening, low BP and tiredness. Have elevated liver enzymes and WBC in urine. On antibiotic. Suggest?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
Hi, I went to er last week with chest tightning low blood pressure and tiredness. chest xray came back ok, bloodwork ok except my gp noticed elevated liver enzymes also after urine sample she said it had lots of white blood cells in it saying i had a bad infection still feeling tired on day 10 of antibiotics but better what could it be?
Posted Sun, 7 Jul 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have
tiredness and an episode of Hypo tension.Your routine test carried out by your Physician revealed presence of plenty of WBC(Pus Cells) in microscopic examination of urine.

Presence of plenty pus cells is suggestive of acute Urologist for clinical assessment and get following basic investigations done under his guidance to help in diagnosis.
1) Routine Urine Test and Haemogram.
2) Urine Culture and sensitivity to find out the organisms causing the infection and the antibiotics to which they are sensitive to.
3) Ultrasound scanning of the abdomen to find out any urinary stone or pathology either in kidney ,ureter or bladder.

In the mean while please take broad spectrum antibiotic like Cefotaxime along with urinary antiseptic Nitrofurantoin twice daily for a 2-3 days and switch on to appropriate antibiotic as per culture report once you get your urine culture report which will be available within 72 hours after giving urine samples..

Please get prescription of above medications from your family Physician.

Ensure to take more water to keep your urine dilute.

Take rest and Vitamin supplements to have speedy recovery.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor